# SDR AALA20070086

- Difficulty date: January 14, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN CEILING AT FORWARD MID LAVATORY INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT CEILING FORWARD MID LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
